# SDR FDEA201004231303

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - FWD CARGO DOOR CUT-OUT LOWER AFT EXISTING DOUBLER FOUND DAMAGED.  REPAIR CARRIED   OUT AS PER SRM   53-50-00 FIG 26 VOL. I REV. 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV.   110.
